# SDR DALA2023070505397

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 87,156 hours, 40,298 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DURING TEST PSU AT ROW 25 R/H FAILED TO OPEN. CORRECTIVE ACTION: R/R PSU AT ROW 25 R/H PER A320 AMM 25-25-41. OPS CHK GOOD. (9887954)
